# SDR SWAA2015070741464

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 52,981 hours, 30,847 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 218A3610
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMER.  INTERMITTENT WW WARNING LIGHT, ON P8 PANEL, ILLUMINATED INFLIGHT & THE MASTER CAUTION & FIRE WARNING LIGHTS.  R & R WW FIRE LOOP IAW MM.
